# SDR IXXA199585

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45946
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Switch
- Part number: H146
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE OUT OF BOS, THE LANDING GEAR FAILED THE UPLATCH CHECK.  THE LANDING GEAR WAS CYCLED THREE TIMES WITH THE SAME RESULT, WITH THE LANDING GEAR LEVER IN THE UPLATCH CHECK POSITION, THE UNSAFE LIGHT WAS ILLUMINATED WITH NO APPARENT GEAR EXTENSION.  INSPECTION ON THE GROUND IN TOL REVEALED A MALFUNCTIONING LEFT MLG UPLATCH SWITCH.  THE SWITCH WAS REPLACED, AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
